# SDR QMLA2023040520025

- Difficulty date: April 5, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N625CF
- Make and model: Urocop AS365N3
- Aircraft serial: 6596
- Aircraft time: 6,093 hours, 23,484 cycles
- Engine: Tmeca ARRIEL2C2
- Engine time: 6,725 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PRIOR TO TAKE OFF, YELLOW GOV LIGHT ILLUMINATED ON THE WARNING/CAUTION PANEL.
I FAILED TO CAPTURE THE FAULT CODE PRIOR TO SHUTTING BOTH ENGINES DOWN.  MECHANIC ARRIVED AND BOTH BATTERY CONTACTS WERE TURNED TO THE "ON" POSITION.  
THE FADEC WILL CONDUCT A BIT CHECK AND THE YELLOW GOV LIGHT ILLUMINATE......THEN EXTINGUISHES INDICATING A "GOOD" BIT TEST.  THE YELLOW GOV LIGHT DID EXTINGUISH UPON COMPLETION OF THIS TEST.
WE COULD NOT DUPLICATE THE CAUTION LIGHT.

NO PARTS WERE REMOVED FROM THE AIRCRAFT.
